Question

 What are the causes of a dry mouth when on medication?

Answer One of the side effects of certain prescription medications is a dry mouth. Dry mouth is a common side effect of drugs used to treat anxiety and depression, allergies (decongestants and antihistami... Read More »
http://www.answerbag.com/q_view/1915639

Top Q&A For: What are the causes of a dry mouth when on medi...

What causes severe cotton mouth or dry mouth in the morning?

During the day you are talking, eating, drinking, and doing things that simulate production of saliva. At night, you're going 8 hours without drinking, and hardly even moving, so when you wake up,... Read More »
http://answers.yahoo.com//question/index?qid=20081223130207AAjdOW1

What prescription medication causes hair loss?

Many people believe that hair loss, especially in men, is related to age or heredity. But that's not always the case. Hair loss in men and women can be caused by a variety of different factors, fro... Read More »
http://www.answerbag.com/q_view/1809270

What are the causes of dry mouth&halitosis?

Halitosis, the medical term for bad breath, is embarrassing for the sufferer. It also causes dry mouth because of hampered saliva production. Dry mouth and halitosis can develop from poor oral heal... Read More »
http://www.answerbag.com/q_view/1903995

What Are the Causes of Chronic Dry Mouth?

Chronic dry mouth can result from a number of causes, ranging from medications to medical conditions that affect the salivary glands. Depending on the cause, you might be able to reverse the proble... Read More »
http://www.answerbag.com/q_view/1904216


feedback
loading